# SDR SWAA031142

- Difficulty date: May 21, 2003
- Submitted: June 2, 2003
- Operation: Air carrier
- Aircraft: N374SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26582
- Aircraft time: 33,285 hours, 29,955 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: 6546872
- Condition: Corroded
- Location: Vert Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND VERTICAL STAB AFT SPAR PRIMARY LUG AFT FACE CORRODED ON BOTH LT/RT SIDES.  REPAIRED VERT STAB PER BFG ER.
